ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О некоторых бесконечных цепях многообразий групп

Айвазян, С. В. (1983) О некоторых бесконечных цепях многообразий групп. ՀՍՍՀ ԳԱ Զեկույցներ, 76 (5). pp. 198-200. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1415Kb

Item Type:Article
Additional Information:Խմբերի բազմաձևությունների որոշ անվերջ շղթաների մասին։ On some infinite chains of varieties of groups.
Uncontrolled Keywords:Այվազյան Ս. Վ., Aivazian S. V.
Subjects:Q Science > QA Mathematics
ID Code:4625
Deposited By:NAS Reports
Deposited On:08 Jan 2013 11:12
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page